# SDR NSVA2011305

- Difficulty date: November 26, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 32,264 hours, 37,468 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM FRAME IN AFT CARGO AT STA 710 IS BUCKLED NEAR UPPER FLANGE FROM RBL 3.5 TO LBL 28.5.  REF SAAB STATEMENT 340SDS023421, TD340-53-11-84 AND MM409# 405699 FOR REPAIR DETAILS.
